×

zbMATH — the first resource for mathematics

Singularities of differentiable maps. (English) Zbl 0165.56803

Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] R. Abraham, Transversality in manifolds of mappings,Bull. Amer. Math. Soc.,69 (1963), 470–474. · Zbl 0171.44501
[2] C. Ehresmann, Les prolongements d’une variété différentiable,C. R. Acad. Sci. Paris,233 (1951), 598–600. · Zbl 0043.17401
[3] S. Lang,Introduction to differentiable manifolds, John Wiley Interscience (New York, 1962). · Zbl 0103.15101
[4] H. I. Levine,Singularities of differentiable mappings, Lecture notes (Bonn, 1959).
[5] B. Morin, Formes canoniques des singularités d’une application différentiable,C. R. Acad. Sci. Paris,260 (1965), 5662–5665 and 6503–6506. · Zbl 0178.26801
[6] I. Porteous, (to appear).
[7] R. Thom, Les singularités des applications différentiables,Ann. Inst. Fourier (Grenoble),6 (1955–1956), 43–87.
[8] R. Thom, Un lemme sur les applications différentiables,Bol. Soc. Mat. Mexicana (1956), 59–71. · Zbl 0075.32201
[9] H. Whitney, Singularities of mappings of euclidean spaces,Symposium Internacional de Topologia Algebraica (Mexico, 1958), 285–301.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.